# SDR ASOA20120511046

- Difficulty date: May 11, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N12921
- Make and model: Emb EMB-145LR
- Aircraft serial: 145354
- Aircraft time: 27,435 hours, 20,840 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED A BURNING RUBBER ODOR IN COCKPIT FOLLOWED BY WHITE HAZE AND SMOKE.  SMOKE STOPPED WHEN PACK NR 1 WAS DESELECTED.  MX REPLACED THE NR 1 ACM.  OPS CHECKS WERE GOOD.
